RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2014, Volume 14, Number 4, Pages 669–696 (Mi mmj540)  

This article is cited in 2 scientific papers (total in 2 papers)

Moment-angle manifolds, intersection of quadrics and higher dimensional contact manifolds

Yadira Barreto, Alberto Verjovsky

Instituto de Matemáticas, Universidad Nacional Autónoma de México, Unidad Cuernavaca, Av. Universidad s/n, Col. Lomas de Chamilpa, Cuernavaca, Morelos México, 62209

Abstract: We construct new examples of contact manifolds in arbitrarily large dimensions. These manifolds, which we call moment-angle manifolds of mixed type, are closely related to the classical moment-angle manifolds.

Key words and phrases: moment-angle manifolds of mixed type, momentangle manifolds, positive confoliations, Poisson and contact structures.

DOI: https://doi.org/10.17323/1609-4514-2014-14-4-669-696

Full text: http://www.mathjournals.org/.../2014-014-004-002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 53D10, 53D35; Secondary 57R17, 53D17, 14M25
Received: August 21, 2013; in revised form April 26, 2014
Language:

Citation: Yadira Barreto, Alberto Verjovsky, “Moment-angle manifolds, intersection of quadrics and higher dimensional contact manifolds”, Mosc. Math. J., 14:4 (2014), 669–696

Citation in format AMSBIB
\Bibitem{BarVer14}
\by Yadira~Barreto, Alberto~Verjovsky
\paper Moment-angle manifolds, intersection of quadrics and higher dimensional contact manifolds
\jour Mosc. Math.~J.
\yr 2014
\vol 14
\issue 4
\pages 669--696
\mathnet{http://mi.mathnet.ru/mmj540}
\crossref{https://doi.org/10.17323/1609-4514-2014-14-4-669-696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3292045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000349324800002}


Linking options:
  • http://mi.mathnet.ru/eng/mmj540
  • http://mi.mathnet.ru/eng/mmj/v14/i4/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. López de Medrano, “Samuel Gitler and the topology of intersections of quadrics”, Bol. Soc. Mat. Mex., 23:1, SI (2017), 5–21  crossref  mathscinet  zmath  isi
    2. Ya. Barreto, S. López de Medrano, A. Verjovsky, “Some open book and contact structures on moment-angle manifolds”, Bol. Soc. Mat. Mex., 23:1, SI (2017), 423–437  crossref  mathscinet  zmath  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:77
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020